Facebook Pixel
EmpowHER Guest

Will my period be delayed if i took the next choice and was bleeding ?

By Anonymous May 9, 2012 - 9:43am
Rate This

So i had my period on the 8th of April and then me and my boyfriend had sex on the 16th i believe and i took the next choice on the 17th after 6 days on the 22nd of april i started bleeding like a "PERIOD " and i was confused how can i have my period again . But will i still have my normal period for this month (MAY) or will it be irregular ?
oh and bleeding after 6 days taking that is that normal ?=/ please help .. Thanks .

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

Yes, your next period may be delayed/irregular due to taking Plan B. This is a side effect, as is bleeding after taking Plan B. If you are concerned about pregnancy, you can take a test two weeks after having unprotected sex - whether you have your period or not.

Good luck!


May 9, 2012 - 10:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!